Wake up people, anytime you mess with Dopamine "you are a pschotropic" drug trying to call yourself a "smoking cessation" drug... that's why there are so many suicides. I am surprised at Pfizer to be so careless with this drug...unbelieveable!! Go look up Zyprexa, Risperdal or any ANTI-PSYCHOTIC drug (Pfizer had a dog anti-psychotic can't remember it's name that never made it caused qtc prolongation) and you will see they all play with the Dopamine receptors pre-dominantly. If you are NOT psychotic you do not need manipulation with Dopamine. Anti-depressants effect serotonin, and nor-epinephrine NOT Dopamine that's the difference with Wellbutrin/ Zyban why it did NOT do this when pts took it for smoking. Taking a drug like this supposedly to stop smoking when you are unaware you are playing unneccesarily with your neurotransmitters... is risky, and wrong that the doctors are not informing their patients properly. That's why people are acting "psychotic", the side effects you are describing are that of psychotic/ schizo-affective patients. It's crazy... and if you don't believe me look into it .... do the research. This drug should be taken off the market immediately... 55 suicides is extremely high for any drug and ridiculous for a smoking-cessation drug! People out there with loved ones lost... start raising the noise level and look into the pharmacology ... TAKE ACTION ... before more get hurt.